# SDR 96FDEA00817

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Condition: Corrosion
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO238 001, CORROSION  (C53-113-01, -1) AND MISSING LEVELING COMPOUND ON STR SPLICE BS 683 LB 15 WL 149.  *S/D*  REMOVED AND REPLACED STRINGER SPLICE BS 683, LBL 15, WL 149.
